# SDR DALA1010793354

- Difficulty date: May 23, 2010
- Submitted: May 25, 2010
- Operation: Air carrier
- Aircraft: N354NW
- Make and model: Airbus A320-212
- Aircraft serial: 801
- Aircraft time: 24,593 hours, 3,577 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fr 55
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN ZONE 250, SEAT TRACK Y450 CORRODED AT FR 38, FWD FR 39.2. CORROSION REMOVED IAW SRM 51-74-00 AND STRUCTURE FOUND OUT OF LIMIT IAW SRM 53-31-15   FIG 101. DAMAGED SEAT TRACK REMOVED AND INSTALLED NEW SEAT TRACK IAW SRM 51-42-11.
